Variants of R-weakly commuting mappings satisfying a weak contraction

Deepak Jain; Sanjay Kumar; Choonkil Park;


In this paper, first we prove a common fixed point theorem for pairs of weakly compatible mappings satisfying a generalized $\phi$-weak contraction condition that involves cubic terms of metric functions. Secondly, we prove some results using different variants of $R$-weakly commuting mappings. At the end, we give an application in support of our results.

Vol. 22 (2021), No. 1, pp. 259-271

Download: MMN-3013